# SDR GTIA040733

- Difficulty date: August 10, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Handle
- Condition: Broken
- Location: Pilots Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 308 - FOUND CAPTAIN SEAT FORWARD AND AFT HANDLE BROKE OFF.  (M)
